# SDR 99ZZZX2732

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N949SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8145
- System (JASC): 2720 · Rudder Control System
- Part: Arm
- Part number: 04113070
- Condition: Misdrilled
- Location: Rudder Pedal
- Part time: 97 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW CESSNA WITH 97.4 HOURS SINCE NEW.  DURING FIRST PHASE 2 INSPECTION, FOUND PILOT'S AND COPILOT'S RUDDER PEDALS WERE NOT ALIGNED PARALLEL TO ONE ANOTHER.  THE PILOT'S 'R' AND COPILOT'S 'L' RUDDER PEDAL MOUNT ARMS WERE MISDRILLED WHERE THEY MOUNT TO THE RUDDER PEDAL CROSS-OVER SHAFT.  REPLACED BOTH ARMS WITH CORRECTELY DRILLED PARTS FROM CESSNA AND ALIGNMENT IS NOW CORRECT.
